# SDR USAA2012052100020

- Difficulty date: May 16, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 62,725 hours, 42,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - CRACK IN FUSELAGE SKIN AT E & E EXHAUST DUCT CUTOUT AT BS 380, LBL 2.5.  REPAIRED FUSELAGE SKIN AT E & E EXHAUST DUCT CUTOUT AT BS 380, LBL 2.5 IAW EA 103930.
